# SDR FDEA201107152725

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - CORROSION FOUND ON SEAT TRACK FLANGE TOP SURFACE AND CROWN FROM   STATION 1259 TO STATION 1262  X=-8.5.  CORROSION REMOVED IAW SRM 51-21-01, REV 47. ORIGINAL THICKNESS = 0.080", REMAINED MATERIAL = 0.030",  MATERIAL REMOVED = 0.050" FOUND EXCEEDED LIMIT IAW SRM 53-00-52, FIG 101, REV 47.  CORRODED SEAT TRACK SECTION REMOVED IAW SRM 51-31-01, REV 47.  REPAIR SEAT TRACK SECTION FABRICATED IAW SRM 53-00-52, FIG. 201, REV 47 AND INSTALLED IAW SRM 51-31-01, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
